# SDR AALA201804209038

- Difficulty date: April 15, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 53,071 hours, 30,546 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL TANK PUMP 1 LOW IAW ECAM MESSAGE. MAINTENANCE REPLACED THE RIGHT WING PUMP SWITCH 14QA IAW ESPM 20-45-11, AND PERFORMED A SATISFACTORY OPS CHECK IAW AMM 28-21-51.
